# SDR DL76G050046

- Difficulty date: January 20, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 35,655 hours, 7,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A RECEIVING SHOCKS WHEN CONTACTING METAL DOOR IN FWD GALLEY NEAR COFFEEMAKERS.  REPAIRED CHAFED GALLEY POWER WIRES.
